FLU-P 1.5mg Tablet 10x10s

 0.00

Manufactured by:
Active Pharmaceutical Ingredient:
Drug Strength: 1.5mg
Drug Form : Tablet
Pack Size : 10x10s
Does this requires a prescription ?Yes

Triprolidine (HCl):1.5mg + Paracetamol:300mg + Pseudoephedrine (HCl):36mg | Cold preparations

Alternate brands

  • DCOLD 1.5mg Tablet 20x10s
     200.00
  • You will pay -200 more
  • DOSAFED-P 1.5mg Tablet 20x10s
     55.00
  • You will pay -55 more
  • KOMKOLD 1.5mg Tablet 20x10s
     251.68
  • You will pay -251.68 more
  • NEOPHED-P 1.5mg Tablet 40x10s
     479.43
  • You will pay -479.43 more
  • ACFIN-P 1.5mg Tablet 20x10s
     191.00
  • You will pay -191 more

    Manufactured / Marketed By : Semos Product Form : TabletPack Size : 10x10sIngredients : Triprolidine (HCl):1.5mg + Paracetamol:300mg + Pseudoephedrine (HCl):36mgGeneric Category : Cold preparations

    Reviews

    There are no reviews yet.

    Be the first to review “FLU-P 1.5mg Tablet 10x10s”

    Additional Information>

    One of the following licensed pharmacy from the nearest location will deliver FLU-P 1.5mg Tablet 10x10s. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts your request based on valid prescription and availability.

    Questions and Answers

    There are no questions yet. Be the first to ask a question about this product.

    Only registered users are eligible to enter questions

    Medicalstore.com.pk © All rights reserved

    Made with ❤ by Dairah

    Shopping Cart